# SDR 95ZZZX5186

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N780AT
- Make and model: Boeing 727208
- Aircraft serial: 22295
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - NR 1 ENGINE HAS C1 AND C2 FAN DAMAGE.  REMOVED AND REPLACED NR 1 ENGINE.
